Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What to do in overdose of paracetamol ?

Hi doctor , my friend has taken 35 paracetamol tablets before 1 week before. Now she is suffering from abdominal pain . She went to hospital. Are doctors can possible to find she had overdose of paracetamol without she told? Is there any possible to save her from this?
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  837
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

It is possible to treat paracetomol poisoning,, it has specific antidote for that. Paracetomol causes gastritis thats the reason for stomach pain. and high doses it may damage liver too.. it is better to tel doc about this and let her receive specific treatment earliest . dont delay it..
Answered: Fri, 15 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor